# SDR MALA010363

- Difficulty date: April 1, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Part number: 3950FS2
- Part serial: 0764
- Condition: Failed
- Location: Stab Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DTW ON FLIGHT 2800, STAB DEICE LIGHT WOULD NOT ILLUMINATE.  TRIED MANUAL INFLATION AND LIGHT FLICKERED BUT DID NOT ILLUMINATE STEADY. TRIED AGAIN ON MANUAL AND AUTO AND ONLY GOT FLICKER.  AIR TURNBACK TO DTW.  MAINTENANCE REPLACED EJECTOR VALVE FOR TAIL BOOT PN 3950FS2, SN/0764.  ALL CHECKS GOOD AT THIS TIME IAW SF340MM.
